| Catalog Number |
51-107140 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that while inspecting stock, the sterile package was found damaged.There was no patient involvement.No further information has been provided.
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable as this product sterility was not breached.The initial report should be voided.
Additional Manufacturer Narrative